# SDR SWAA2022021553304

- Difficulty date: April 9, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 49,520 hours, 29,064 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; OTBD DEFLECTOR PANEL; MIDDLE SUPPORT RIB; UPPER SEAL RETAINER; UPPER FASTENER HOLE LOCATION HAS CRACK / REMOVED AND REPLACED LEFT WING; OTBD DEFLECTOR PANEL; MIDDLE SUPPORT RIB; UPPER SEAL RETAINER P/N 115A2953-1 ATAG# A31506 IAW B737-700 AIPC 57-50-00-25 PAGE 9 ITEM 272 AND SRM 51-40-02-0G-0
